Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Addendum to "The Truth is Never Simple"

John P. Burgess
The Journal of Symbolic Logic
Vol. 53, No. 2 (Jun., 1988), pp. 390-392
DOI: 10.2307/2274511
Stable URL: http://www.jstor.org/stable/2274511
Page Count: 3
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Addendum to "The Truth is Never Simple"
Preview not available

Page Thumbnails

  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391
  • Thumbnail: Page 
392
    392